Translator Disclaimer
2004 The sub-supersolution method and extremal solutions for quasilinear hemivariational inequalities
S. Carl, Vy K. Le, D. Motreanu
Differential Integral Equations 17(1-2): 165-178 (2004).

Abstract

We generalize the sub-supersolution method known for weak solutions of single and multivalued equations to quasilinear elliptic hemivariational inequalities. To this end we first introduce our basic notion of sub- and supersolutions on the basis of which we then prove existence, comparison, compactness, and extremality results for the hemivariational inequalities under considerations.

Citation

Download Citation

S. Carl. Vy K. Le. D. Motreanu. "The sub-supersolution method and extremal solutions for quasilinear hemivariational inequalities." Differential Integral Equations 17 (1-2) 165 - 178, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1164.35301
MathSciNet: MR2035501

Subjects:
Primary: 35J85
Secondary: 47J20, 49J40

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.17 • No. 1-2 • 2004
Back to Top